# SDR MASA200602005

- Difficulty date: July 31, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 7,022 hours, 5,144 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6410 PHX - FLAP HALF SPEED STATUS MESSAGE.  MX RESET THE SYSTEM.
